# SDR SIMA20230326001

- Difficulty date: March 26, 2023
- Submitted: March 27, 2023
- Operation: Air carrier
- Aircraft: N613AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145081
- Aircraft time: 50,706 hours, 46,788 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Flashlight Assy
- Part number: P2070023001
- Condition: Broken
- Location: Aft
- Component: Bracket Assy, F
- Component part number: P2070023001
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CRADLE BROKEN-C/A-RAR AFT FLASHLIGHT ASSY IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A. OPC GOOD. END.
